domestic-supply
        
sarms.forsale
bannednutrition
        
napsgear
Page 1 of 2 12 LastLast
Results 1 to 10 of 19

Thread: Cycles for females

  1. #1

    Cycles for females

    Hi Dylan,

    I've watched a lot of your videos including your videos about female cycles. I've been running anavar for 16 weeks for a contest prep. I am now so tired and lethargic all the time. My strength has decreased rapidly even though I've been using anavar. I also have abdominal pain all the time. I know I ran my cycle way too long but my coach told me it wouldn't hurt me. What would you recommend for me to go from here? Are these normal symptoms because of the length of time I was running it? How long should I take off before I start my next cycle? Thank you.

  2. #2
    Senior Member 44YOGearHead's Avatar
    Join Date
    Feb 2016
    Location
    Worldwide
    Posts
    9,721
    Geez... what's the level of experience you coach has? Did they not account for the fact that each individual is in fact an individual? What works for one may, or may not work for another regardless of compound. And did they inform you that some females actually require a slight and modified PCT as your hormones are all out of whack? How are you emotionally? If it feels like that time of the month sporadically, you may just be one that needs PCT.
    112 days on a hormone for you is obviously waaaaaay too long. Is your coach a male, or female?

    Female Var Cycle Example (4 weeks total cycle time)
    Length 4 weeks, no more than 6
    Anavar at 5 – 10mg/day up to 15mg depending on response rate - how well/fast you respond to the action of the compound and level of competition

    Anavar is a very popular compound used by female athletes. It is very popular because of its androgenic/anabolic ratio of 24:322-630, compared to Testosterone’s androgenic/anabolic ratio of 100:100.
    Keep in mind that higher dosages bring a higher probability of virilization effect.

  3. #3
    Quote Originally Posted by crumpertone View Post
    Hi Dylan,

    I've watched a lot of your videos including your videos about female cycles. I've been running anavar for 16 weeks for a contest prep. I am now so tired and lethargic all the time. My strength has decreased rapidly even though I've been using anavar. I also have abdominal pain all the time. I know I ran my cycle way too long but my coach told me it wouldn't hurt me. What would you recommend for me to go from here? Are these normal symptoms because of the length of time I was running it? How long should I take off before I start my next cycle? Thank you.
    good lord what do you expect? your coach is HORRIBLE, just HORRIBLE and needs to be FIRED IMMEDIATELY... 6 weeks is the MAX on ANY oral... your liver is SHOT TO SHIT by now.. of course you are having symptoms like this... you need bloodwork NOW and i mean NOW... i would really like to kick the shit out of your coach, seriously... i would love to... its not "normal" to run any oral this long... i need to see your bloodwork immediately...





  4. #4
    16 weeks on anavar....holy shit. Your liver values are going to be terrible like that. Stop that shit NOW.

    Give yourself a good 4 weeks off using tudca and liver detox supports and then you should consider starting a sarms cycle. Those are FAR safer than steroids for females without toxicity, virilization and other side effects

  5. #5
    Orals are what causes 99 percent of damage to athletes who abuse them. 16 weeks is beyond abuse. Your liver is probably covered in tumors. Please come off asap and check your liver values
    values. Don't hesitate another minute

  6. #6
    you MUST and i mean MUST get bloodwork done immediately... your liver is certainly hurt in a major way but other areas like cholesterol, kidneys etc.. are thrashed





  7. #7
    Senior Member 44YOGearHead's Avatar
    Join Date
    Feb 2016
    Location
    Worldwide
    Posts
    9,721
    Quote Originally Posted by DylanGemelli View Post
    you MUST and i mean MUST get bloodwork done immediately... your liver is certainly hurt in a major way but other areas like cholesterol, kidneys etc.. are thrashed
    Had to emphasize the thrashed.

  8. #8
    Senior Member 44YOGearHead's Avatar
    Join Date
    Feb 2016
    Location
    Worldwide
    Posts
    9,721
    Quote Originally Posted by cmb5017 View Post
    Orals are what causes 99 percent of damage to athletes who abuse them. 16 weeks is beyond abuse. Your liver is probably covered in tumors. Please come off asap and check your liver values
    values. Don't hesitate another minute
    Why did that sound bad and yet made me smirk?

  9. #9
    Quote Originally Posted by 44YOGearHead View Post
    Had to emphasize the thrashed.
    absolutely and thats probably a huge fucking understatement bro





  10. #10
    Senior Member 44YOGearHead's Avatar
    Join Date
    Feb 2016
    Location
    Worldwide
    Posts
    9,721
    Quote Originally Posted by RickRock View Post
    16 weeks on anavar....holy shit. Your liver values are going to be terrible like that. Stop that shit NOW.

    Give yourself a good 4 weeks off using tudca and liver detox supports and then you should consider starting a sarms cycle. Those are FAR safer than steroids for females without toxicity, virilization and other side effects
    This thread is better than I could ever imagine.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •